# SDR V0XD20180117001

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364 CORRODED OUT OF LIMITS BETWEEN STRINGERS 26L AND 25R. REMOVED AND REPLACED DAMAGED FRAME 364 SECTION BETWEEN STRINGERS 25L AND 25R IAW REO 670-53-21-687 REV A DATED 2016-06-06, REO 670-53-21-1487 REV - DATED 2018-01-10, SRM 51-42-21, 51-41-02, 51-42-20, 51-42-06, 51-40-11, 51-25-06, 51-21-11, 53-21-06, AMM 21-23-64, 20-21-00, NDTM PART 1 51-20-006.
